# SDR SWAA2012073006329

- Difficulty date: July 25, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 29,048 hours, 16,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV FORWARD FACING WALL NEAR ENTRY DOOR EMERGENCY EXIT SIGN BROKEN.  REMOVED AND REPLACED SIGN IAW MM.
